# SDR FDEA201104261629

- Difficulty date: April 26, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1714-1717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR DECK HAS CORROSION - BSTA 1717-1714 AND RBL 22- RBL 26. AFT DECK PLATE BETWEEN STA 1681 AND STA 1720, LBL 60  TO RBL 60, REMOVED AND   REPLACED IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
